# SDR CALA2024031800768

- Difficulty date: March 17, 2024
- Submitted: March 18, 2024
- Operation: Air carrier
- Aircraft: N38473
- Make and model: Boeing 737924ER
- Aircraft serial: 38702
- Aircraft time: 34,629 hours, 12,391 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: OL3071BPEGPL
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING SYSTEM OPERATIONAL CHECK  {B737-33-3-0235} - SEATS 4B, 9C, 14C, AND 32C HAVE ONE EPL BULB INOP. RELAMPED APPLICABLE SEAT MOUNTED EPL LIGHTS REF AMM 33-51-11-960-801. OPC NORMAL. PARTS USED:  OL-3071BPEGPL,QTY :8
